On non-normal numbers
Compositio Mathematica, Tome 16 (1964), pp. 186-190
Cet article a éte moissonné depuis la source Numdam
@article{CM_1964__16__186_0,
author = {Volkmann, Bodo},
title = {On non-normal numbers},
journal = {Compositio Mathematica},
pages = {186--190},
year = {1964},
publisher = {Kraus Reprint},
volume = {16},
mrnumber = {174548},
zbl = {0142.29602},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1964__16__186_0/}
}
Volkmann, Bodo. On non-normal numbers. Compositio Mathematica, Tome 16 (1964), pp. 186-190. http://geodesic.mathdoc.fr/item/CM_1964__16__186_0/